Hiroshima Mathematical Journal

Twisted Alexander polynomials of $(−2, 3, 2n+1)$-pretzel knots

Airi Aso

Full-text: Open access

Abstract

We calculate the twisted Alexander polynomials of $(−2, 3, 2n+1)$-pretzel knots associated to the family of their $SL_2(\mathbb C)$-representations which contains their holonomy representations.

Article information

Source
Hiroshima Math. J., Volume 50, Number 1 (2020), 43-57.

Dates
Received: 4 December 2018
Revised: 31 August 2019
First available in Project Euclid: 7 March 2020

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1583550014

Digital Object Identifier
doi:10.32917/hmj/1583550014

Mathematical Reviews number (MathSciNet)
MR4074378

Zentralblatt MATH identifier
07197869

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Keywords
twisted Alexander polynomials pretzel knot holonomy representation

Citation

Aso, Airi. Twisted Alexander polynomials of $(−2, 3, 2n+1)$-pretzel knots. Hiroshima Math. J. 50 (2020), no. 1, 43--57. doi:10.32917/hmj/1583550014. https://projecteuclid.org/euclid.hmj/1583550014


Export citation